# SDR SCNA20230421135

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 69,502 hours, 26,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 742407:  L1 DOOR SLIDE PACK SMALL STRING WITH PIN ATTACHED IS HANGING LOOSE FROM PACK.  - - - RESOLUTION: INSTALLED PIN IAW AMM 25-66-00.
